# SDR SWAA2014121034910

- Difficulty date: December 1, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 43,225 hours, 25,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN THIRD ROW CRACKED AT BS 540, STRINGER 22L AFT HOLE.  REPAIRED SKIN IAW EA.
